MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-K; SERACLONE® ANTI-K (KEL1); 5 ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-K; SERACLONE® ANTI-K (KEL1); 5 ML
Catalog Number 808090100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined intial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of a donor unit when tested with seraclone anti-k.The customer detected the mistyping when the donor was re-tested on (b)(6) 2016 with a different lot of seraclone anti-k and yielded a positive result.The customer did neither return the supposedly defective product for investigational testing nor the unit sample that had caused a false negative test result.Therefore our quality control laboratory tested their retained sample of seraclone anti-k for positive and negative specificity as well as for potency.All positive and negative reactions were correct.We did not observe any false negative results.The required minimum titer was exceeded.Testing by our quality control laboratory confirmed that the allegedly defective lot of seraclone anti-k functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-K
Common Device Name
SERACLONE® ANTI-K (KEL1); 5 ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6239948
Report Number9610824-2016-00095
Device Sequence Number874174
Product Code KSZ
UDI-Device Identifier07611969951574
UDI-Public07611969951574
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2017
Device Catalogue Number808090100
Device Lot Number8606080-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2016
Initial Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SERACLONE ANTI-K, LOT 8616060-01